Journal of Convex Analysis, Vol. 5, No. 1, pp. 57-62 (1998)

On a New Result on the Existence of Zeros due to Ricceri

Ant\a'onio J. B. Lopes-Pinto

Center of Mathematics and Fundamental Applications, University of Lisbon, Avenida Professor Gama Pinto 2, 1699 Lisbon Codex, Portugal,

Abstract: The purpose of this short paper is to extend a recent result of Ricceri, on the existence of zeros of functions with values in a dual space, to the existence of solutions to inclusions with values in arbitrary topological spaces.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition